# SDR CALA2025012700206

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 79,388 hours, 28,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U3
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA WEB HAS MULTIPLE HOLE ELONGATED AT STA 986.5. REF AAR N/R 9932338. REMOVED AND REPLACED WEB AT CABIN AFT WET AREA STA 986.5 REF B737-700 SRM 51-40-02-0G-0, DWG: 147A5700.
